Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
hoping77

Really oily after Retin-a Micro- Please help : (

Hi,

I'm 16 years old, and I have moderately bad acne and oily skin. I couldn't get an appointment with a dermatologist for a year, so I went to my doctor for advice. They put me on benzoyl peroxide wash (10%), benzoyl peroxide gel (10%) and minocyclin. (that was over a month ago). However, I had an allergic reaction to the minocycin and had to go off ot right away. It was horrible. I broke out in hives, felt really sick, etc. The benzoyl peroxide wasn't working, either (I've used it before for long periods of time and it doesn't seem to work for me). So my dad, a doctor, gave me a prescription for Retin-a Micro to see if it would help me. I've used it for about five days, but my skin has become even more oily-- it looks as if I literally have a layer of oil on my face. It's so horrible! Has anyone had a similar experience, or could somebody please help, because I am so embarrassed. Is this just a phase of it? I don't know what's happening. People just stare at me even more now. I thought it was suppossed to help with oiliness! Please, any help is deeply appreciated.

-Lorraine

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×